I don't really know what a 'level 1 interaction ' is. But, I'm assuming they shouldn't have been taken together.
What did the Dr. say when you discussed this? And did the Pharmacist fill the script anyway?
Level 1 means potential for fatality or life-threatening side effects if taken together.
The Dr. did not discuss this with me at all - which is a major red flag. The pharmacist will fill the prescript
ion but they have to notify you of the interaction. (There are some patients with many diagnoses/ co-morbidities who have to take these drugs together despite the risks)
Coartem and diflucan taken together can cause a fatal heart arrhythmia. This is something that should have been told to me at the appointment. Also, the diflucan was given before the most recent bloodwork has come back.Is the Coartem/diflucan risk for the Long QT syndrome?
I know that azithromycin has it as well...and LLMD's prescribe it with Diflucan together...but perhaps the Long QT risk isn't as high as the Coartem/diflucan risk
My llnd would ask me every single appt. "How's your fatigue?" And I'd say, "I don't have fatigue"
I never did have fatigue...and it really p-ssed me off that he didn't review my file before our appt.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi